What are the negative effects of having a slow heart rate?

None if normal for y. Athletes and young people in good shape have a slow heart rate normally. That is perfectly normal. An excessively slow heart rate or one that does not rise with exercise may indicate a conduction or rhythm problem and can cause chronic fatigue, inability to exercise, and other symptoms. If regular and changes with exertion then it should be okay.

Related Questions

Dr put me on diltiazam 24 hr 180 mg side effects of swollen feet, muscle pain, slow heart rate, told dr he said need blood work said no stop taking?

Don't stop your Meds. Do not stop taking your medicine without your doctor. Diltiazem is usually prescribed for high blood pressure. It also lowers and controls heart rate and can be used for that purpose as well. There's usually no danger if your heart rate is > 50. The side effect of swollen feet is fairly common and can get better with time. If not, changing the medication should be done with your doctor. . Read more...

My cardiologist is sending me for a echo, having symptoms of pulmonary hypertension, if diagnosed would a slow heart rate and having pacs be connected?

No. Pulmonary hypertension is elevation of the pressures in the lung circulation. There are both primary (intrinsic lung disease) and secondary causes (valve disease, systemic hypertension). An echo is a good place to start as it will help diagnoses the cause and severity of your issue. A slow heart rate is not typically associated with this. Good luck. Read more...
Further work up. Pulmonary hypertension should not be diagnosed by echo alone as heart conditions not recommended for treatment by conventional treatment for pah may be the cause. A left and right heart catheterization would be recommended before treatment. Read more...

I'm hypothyroid with a TSH of 0.01 and T4 in mid range, I have a slow heart rate, I suffer constipation, I do have anxiety am I over medicated?

Your . Tsh it's to low. Normal levels are between 0.4 -4.0, may vary between labs. Low TSH mean overactive thyroid. If you have anxiety you may be using to much thyroid medication. Consult your physician. Read more...
Hypothyroid? Your symptoms sound hypothyroid, but your TSH indicates that your T4 is normal. However, we do not know what your T3 (liothyronine) is, especially your free T3 (liothyronine) which could be high causing your TSH to drop. Go back to your doctor to have this sorted out with more bloodwork. Good luck to you. If necessary, see an endocrinologist who treaty's thyroid disease. Read more...